# SDR DL73S950373

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 655812310
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, HAD NR 1 ENGINE OVERHEAT LIGHT.  RETURNED SLC, AND FOUND CRACKED BLEED DUCT.  REPLACED DUCT, OPERATION NORMAL.
